# SDR DL764080270

- Difficulty date: February 23, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 22,597 hours, 6,291 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI TO RUNWAY, THE FOLLOWING LIGHTS REMAINED ON AFTER ENG START, LEFT CTR FUEL PUMP/L ENG BLEED VALVE/LEFT EFIS CONTROL.  T/S PER FIM 77-12-0, EXAMINED CIRCUIT BETWEEN N2 SENSOR AND DCUS FOUND OK.  VERIFIED RESISTANCE OF N2 SENSOR OK CLEANED AND REINSTALLED ELEC CONNECTORS RUN BOTH ENGS BY FLT CREW ALL INDS NORMAL.   A/C OK FOR SERVICE, L N2 ANALOG AND L N2 SPEED CARD WAS ON STS PAGE.
